×

zbMATH — the first resource for mathematics

Fonctions différentiables invariantes sous l’opération d’un groupe réductif. (French) Zbl 0315.20039

MSC:
20G05 Representation theory for linear algebraic groups
20H99 Other groups of matrices
46-00 General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to functional analysis
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] H. GRAUERT, On Levi’s problem and the imbedding of real-analytic manifolds, Ann. of Math., 68 (1958), 460-472. · Zbl 0108.07804
[2] R.C. GUNNING, H. ROSSI, Analytic functions of several complex variables, Prentice-Hall, (1965). · Zbl 0141.08601
[3] D. LUNA, Slices étales, Bull. Soc. Math. de France, Mémoire 33 (1973), 81-105. · Zbl 0286.14014
[4] D. LUNA, Sur certaines opérations différentiables des groupes de Lie, Amer. J. Math., 97 (1975), 172-181. · Zbl 0334.57022
[5] G.W. SCHWARZ, Smooth functions invariant under the action of a compact Lie group, Topology, 14 (1975), 63-68. · Zbl 0297.57015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.